# SDR USAASB96024

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 66109059
- Condition: Bent
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 8945 - CLT - RETURNED TO FIELD, LOUD AIR DRAFT DOOR L-1, UNABLE TO MAINTAIN PRESSURIZATION.  MAINTENANCE FOUND LOWER HINGE ARM FLAP BENT.  REPOSITIONED FLAP.  PRESSURIZED AIRCRAFT ON GROUND, NO LEAKS OR LOUD NOISE NOTED.  OK FOR SERVICE.  (M)
